Serbian Doctors of Mathematics in the 19-th Century

Jovan D. Kečkić

Publications de l'Institut Mathématique (1985)

  • Volume: 38(52), Issue: 58, page 3-6
  • ISSN: 0350-1302

How to cite


Jovan D. Kečkić. "Serbian Doctors of Mathematics in the 19-th Century." Publications de l'Institut Mathématique 38(52).58 (1985): 3-6. <>.

author = {Jovan D. Kečkić},
journal = {Publications de l'Institut Mathématique},
keywords = {analytic functions; differential equations},
language = {eng},
number = {58},
pages = {3-6},
publisher = {Matematički institut SANU},
title = {Serbian Doctors of Mathematics in the 19-th Century},
url = {},
volume = {38(52)},
year = {1985},

AU - Jovan D. Kečkić
TI - Serbian Doctors of Mathematics in the 19-th Century
JO - Publications de l'Institut Mathématique
PY - 1985
PB - Matematički institut SANU
VL - 38(52)
IS - 58
SP - 3
EP - 6
LA - eng
KW - analytic functions; differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.